Homological stabilization for dedekind rings of the arithmetic type

  • B. R. Zainalov Самарканд. гос. ун-т, Узбекистан
  • A. A. Suslin ПОМИ РАН, Россия

Abstract

We study the problem of stabilization in the higher $K$ -theory of rings and improved stabilization. The triviality of the group of standard cycles is established in the case of arithmetic-type rings. Some applications of the obtained results to the problem of homological stabilization are presented.
Published
25.11.2012
How to Cite
ZainalovB. R., and SuslinA. A. “Homological Stabilization for Dedekind Rings of the Arithmetic Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 11, Nov. 2012, pp. 1464-76, http://umj.imath.kiev.ua/index.php/umj/article/view/2673.
Section
Research articles